# SDR AUS20030788

- Difficulty date: June 4, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Conaer LA4200
- Engine: Lyc IO360A1B
- Propeller: Hartzl HCC2YK1
- System (JASC): 2730 · Elevator Control System
- Part: Rivet
- Part number: CR321443
- Condition: Corroded
- Location: Elevator Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) ELEVATOR PUSHROD AFT END FITTING RIVETS CORRODED. END FITTING SEPARATED FROM PUSHROD CAUSING LOSS OF CONTROL CAUSING DAMAGE TO AIRCRAFT DURING HEAVY LANDING.
